Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Borluk, H. & Erbay, S. (2011). Stability of solitary waves for three-coupled long wave-short wave interaction equations. IMA Journal of Applied Mathematics, 76(4), 582-598. doi:10.1093/imamat/hxq044"
Now showing items 1-1 of 1
(Oxford Univ Press, 2011-08)In this paper, we consider a three-component system of 1D long wave-short wave interaction equations. The system has two-parameter family of solitary wave solutions. We prove orbital stability of the solitary wave solutions ...